IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Generic finiteness of outcome distributions for two-person game forms with three outcomes

  • Pimienta, Carlos

A two-person game form is given by nonempty finite sets S1, S2 of pure strategies, a nonempty set [Omega] of outcomes, and a function [theta]:S1xS2-->[Delta]([Omega]), where [Delta]([Omega]) is the set of probability measures on [Omega]. We prove that if the set of outcomes contains just three elements, generically, there are finitely many distributions on [Omega] induced by Nash equilibria.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.sciencedirect.com/science/article/B6V88-4Y0D63H-1/2/53897df3e2a6f9e20986020c07f53e88
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by Elsevier in its journal Mathematical Social Sciences.

Volume (Year): 59 (2010)
Issue (Month): 3 (May)
Pages: 364-365

as
in new window

Handle: RePEc:eee:matsoc:v:59:y:2010:i:3:p:364-365
Contact details of provider: Web page: http://www.elsevier.com/locate/inca/505565

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Francesco Sinopoli & Giovanna Iannantuoni, 2005. "On the generic strategic stability of Nash equilibria if voting is costly," Economic Theory, Springer, vol. 25(2), pages 477-486, 02.
  2. DE SINOPOLI, Francesco, . "On the generic finiteness of equilibrium outcomes in plurality games," CORE Discussion Papers RP -1499, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  3. Blume, Lawrence E & Zame, William R, 1994. "The Algebraic Geometry of Perfect and Sequential Equilibrium," Econometrica, Econometric Society, vol. 62(4), pages 783-94, July.
  4. Debreu, Gerard, 1970. "Economies with a Finite Set of Equilibria," Econometrica, Econometric Society, vol. 38(3), pages 387-92, May.
  5. Kohlberg, Elon & Mertens, Jean-Francois, 1986. "On the Strategic Stability of Equilibria," Econometrica, Econometric Society, vol. 54(5), pages 1003-37, September.
  6. Govindan, Srihari & McLennan, Andrew, 2001. "On the Generic Finiteness of Equilibrium Outcome Distributions in Game Forms," Econometrica, Econometric Society, vol. 69(2), pages 455-71, March.
  7. Park, In-Uck, 1997. "Generic Finiteness of Equilibrium Outcome Distributions for Sender-Receiver Cheap-Talk Games," Journal of Economic Theory, Elsevier, vol. 76(2), pages 431-448, October.
  8. Govindan, Srihari & Wilson, Robert, 2001. "Direct Proofs of Generic Finiteness of Nash Equilibrium Outcomes," Econometrica, Econometric Society, vol. 69(3), pages 765-69, May.
  9. David M Kreps & Robert Wilson, 2003. "Sequential Equilibria," Levine's Working Paper Archive 618897000000000813, David K. Levine.
  10. Kukushkin, Nikolai S. & Litan, Cristian M. & Marhuenda, Francisco, 2007. "On the Generic Finiteness of Equilibrium Outcome Distributions in Bimatrix Game Forms," MPRA Paper 3325, University Library of Munich, Germany.
  11. Andreu Mas-Colell, 2008. "Generic finiteness of equilibrium payoffs for bimatrix games," Economics Working Papers 1103, Department of Economics and Business, Universitat Pompeu Fabra.
  12. Carlos Pimienta, 2007. "Generic Determinacy of Nash Equilibrium in Network Formation Games," Discussion Papers 2007-31, School of Economics, The University of New South Wales.
  13. Nicolai S. Kukushkin & Cristian M. Litan & Francisco Marhuenda, 2007. "On the generic finiteness of outcome distributions for bimatrix game forms," Economics Working Papers we073520, Universidad Carlos III, Departamento de Economía.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:59:y:2010:i:3:p:364-365. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.